# SDR HEEA0015944

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pin
- Part number: 206023119053
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED.  THREADED PORTION OF PIN TOO LONG (BOTTOMS OUT) AND SHANK TOO SHORT.
